Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

CONTENTS

Volume 38, Number 3, 2010

 


 

Attractors for Quasilinear Parabolic Equations Involving Weighted p-Laplacian Operators

Cung The Anh, Nguyen Dinh Binh and Le Thi Thuy

PDF 

261

An Observation on Definable Bi-Lipschitz Homeomorphism
Ta Le Loi

PDF

281

On Connes Subgroups and Graded Semirings
Ram Parkash Sharma and Madhu

PDF 

287

A Unified Proof of Classical Ramanujan's Indentities and Jacobi's Four Square Theorem
Bhaskar Srivastava

PDF 

299

Existence Results for Impulsive Quasilinear Intergrodifferential Equations in Banach Spaces
F. Paul Samuel and K. Balachandran

PDF

305

Numerical Simulation of a Single-Mode Richtmyer-Meshkov Instability Using Conservative Front Tracking Method
M. A. Ullah, Gao Wenbin and Mao De-kang

PDF

323

A Novel Exponential Stability Condition for a Class of Hybrid Neural Networks with Time-varying Delay
P. Niamsup and V. N. Phat

PDF 

341

Existence and Uniqueness of Periodic Solutions for a Kind of Rayleigh Type p-Laplacian Equation
Zuda Huang and Qiyuan Zhou

PDF 

353

Category of Noncommutative CW Complexes
Do Ngoc Diep

PDF 

363

Distance to Non-surjectivity of Sublinear Multivalued Maps under Structured Perturbations
Nguyen Khoa Son and Do Duc Thuan

PDF

373

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013